| Model Number |
N/A |
| Medical Device Problem Codes |
Restricted Flow rate (1248); Failure to Infuse (2340)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/04/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of 125977 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported by sales rep "i experienced restricted flow from the t connector on the bd io extension when attempting to flush with 10 cc bd prefilled syringes." no other information was provided.
Event or Problem Description
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of ¿restricted flow from the t connector¿ was confirmed.The investigation concluded that infusion through the 90° luer adaptor of the extension set could be inhibited if the connecting device is advanced past the intended stop region of the adaptor.Initial investigation indicated that this circumstance only occurs with overtightening of some interfacing devices and bd is working to assess the exact circumstances by which this can occur.These investigation efforts are ongoing at this time.H3 other text : evaluation findings are in section h.11.